# SDR A6WA200940268

- Difficulty date: May 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198041
- Condition: Corroded
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135102-38 - PAX DOOR UPPER FOLDING STEP, HINGE BTW STEP AND MAIN ENTRANCE IS CORRODED.  PAX DOOR UPPER FOLDING STEP.  HINGE REPLACED IAW SRM 51-41-04.  (K)
